# SDR SIMA20120901013

- Difficulty date: September 1, 2012
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 29,993 hours, 27,877 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT FRAME 65 CORRODED ABOVE STRINGER 18L.  REPAIRED SHEAR TIE IAW EO EM-53MR-1129.
